# SDR MWEA97006

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACK ON STATION 699 LT FRAME, AFT SIE APPROX 1.75 INCH IN LENGTH AFT FLANGE.  MAINTENANCE INSTALLED REPAIR IAW DOUGLAS SERVICE REWING DRAWING - 5935650.
